Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A refinement of an inequality of the brothers Markoff


Authors: R. J. Duffin and A. C. Schaeffer
Journal: Trans. Amer. Math. Soc. 50 (1941), 517-528
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9947-1941-0005942-4
MathSciNet review: 0005942
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0005942-4
Article copyright: © Copyright 1941 American Mathematical Society